# SDR SWAA2020042033077

- Difficulty date: March 19, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 40,878 hours, 24,621 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TRACK AROUND FASTENER HOLE AT AFT CARGO BAY BS806 RBL14 WL157. / REMOVED AND REPLACED AFT CARGO BAY FLOOR TRACK ASSY B.S. 747+11 - 887 P.O. # 777123/1 AND INSTALLED REPAIR SPLICE BAC 1509-100688 # 7050 T6511 LOT # 1382911 AT B.S. 747+11 RBL 14 WL 157 PER SRM 53-00-53-2R-3 AND DWG 146A7500
